# SDR SIMA200224110

- Difficulty date: August 22, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 FINDING, AFT DIAMOND GUSSET HAS CORROSION.  REPLACED AFT DIAMOND GUSSET IAW EMB 145 SRM 51-40-02.  (M)
